# SDR SWAA2021120249457

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,535 hours, 40,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTER OVERWING EMERGENCY EXIT LIGHT INOP ; / [01] RELAMPED LH OUTER OVERWING EMER LIGHT IAW 33-51-04. OPS CHECKS GOOD.
